Differential and Integral Equations

Regularity for solutions to nonlinear elliptic equations

Luigi Greco, Gioconda Moscariello, and Gabriella Zecca

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\Omega$ be a domain of ${\mathbb R}^N$, $N>2.$ We establish higher integrability for solutions $u \in W^{1,p}_{\text{loc}}(\Omega)$ of nonlinear PDEs whose prototype~is \begin{equation*} \text{div\,}[|\nabla u|^{p-2}\nabla u +B(x)|u|^{p-2}u]=\text{div\,}(|F|^{p-2}F) \end{equation*} with $1 < p < N$. We assume that the vector field $B\colon\Omega\to{\mathbb R}^N$ belongs to the Marcinkiewicz space $L^{\frac N{p-1},\infty}$. We prove that $F\in L^r\text{loc}(\Omega,{\mathbb R}^N)$, $p < r < N$, implies $u\in L^{r^*} \text{loc}(\Omega).$

Article information

Source
Differential Integral Equations, Volume 26, Number 9/10 (2013), 1105-1113.

Dates
First available in Project Euclid: 3 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372858564

Mathematical Reviews number (MathSciNet)
MR3100079

Zentralblatt MATH identifier
1299.35124

Subjects
Primary: 35J60: Nonlinear elliptic equations 35J20: Variational methods for second-order elliptic equations

Citation

Greco, Luigi; Moscariello, Gioconda; Zecca, Gabriella. Regularity for solutions to nonlinear elliptic equations. Differential Integral Equations 26 (2013), no. 9/10, 1105--1113. https://projecteuclid.org/euclid.die/1372858564


Export citation